# SDR T2BA2

- Difficulty date: October 18, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N172TE
- Make and model: Beech 1900C
- Aircraft serial: UB24
- Aircraft time: 32,445 hours, 52,904 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: 727022
- Condition: Tripped
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH TO ZQA, BAHAMAS, SELECTED GEAR DOWN, LANDING GEAR RELAY CIRCUIT BREAKER (2AMP) POPPED, SELECTED GEAR UP AND EXECUTED A MISS APPROACH AND WAITED 5 MINUTES TO RE-SET CIRCUIT BREAKER, UPON RE-SETTING C/B, NOTICE THE HYDRAULIC LOW ANNUNCIATOR ILLUMINATED FOR 3 SECONDS THEN EXTINGUISHED, SELECTED GEAR DOWN AND GOT THREE GREEN LIGHTS.  UPON LANDING AT ZQA, MAINTENANCE PERSONNEL JACKED THE AIRCRAFT AND PERFORMED 6 GEAR SWINGS IN THE NORMAL MODE AND MANUAL EXTENSION, NO DEFECTS NOTED, WRITE UP WAS SIGNED OFF AND AIRWORTHINESS RELEASED ALSO SIGNED, AIRCRAFT DEPARTED ZQA TO DED AND LANDED WITH NO PROBLEMS.
